| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon questions high vault.Additional information has been requested but none has been forthcoming.
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -11.5/4.0/093 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.Lens was explanted on (b)(6) 2023 due to significant reduction of iridocorneal angles and excessive vault.A shorter length replacement lens was implanted in a second surgery on (b)(6) 2023.This resolved the problem.Cause of the event is reported as device: lens oversized.
Additional Manufacturer Narrative
(b)(4).